Alert archive / Utah / Wind Advisories in 2014

Wind Advisory 14, NWS Salt Lake City, UT

March 29, 2014

NWS Salt Lake City, UT issued this wind advisory at Mar 29, 2014, 4:10 PM MDT. It took effect at Mar 30, 2014, 8:00 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2014, 4:10 PM MDT (22:10 UTC)
In effect from
Mar 30, 2014, 8:00 AM MDT
Expired
Mar 30, 2014, 8:00 PM MDT
In force
12 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WWUS75 KSLC 292210
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
410 PM MDT SAT MAR 29 2014

...STRONG WINDS ACROSS MUCH OF SOUTHERN UTAH SUNDAY...

.A COLD FRONT MOVING EAST ACROSS NEVADA THIS AFTERNOON WILL
STRENGTHEN AS IT ENTERS WESTERN UTAH LATER TONIGHT. THIS FRONT
WILL SWEEP ACROSS THE STATE SUNDAY...PRODUCING STRONG SOUTHERLY
WINDS AHEAD OF THE FRONT AND GUSTY WEST WINDS BEHIND THE FRONT
THROUGH EARLY SUNDAY EVENING.

UTZ016-301100-
/O.NEW.KSLC.WI.Y.0014.140330T1400Z-140330T2000Z/
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD
410 PM MDT SAT MAR 29 2014

...WIND ADVISORY IN EFFECT FROM 8 AM TO 2 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM MDT SUNDAY.

* AFFECTED AREA...THE SOUTHWEST VALLEYS OF UTAH.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
  NEAR 45 MPH ARE EXPECTED.

* TIMING...WINDS WILL REMAIN OUT OF THE SOUTH TONIGHT. THESE WINDS
  WILL INCREASE RAPIDLY EARLY SUNDAY MORNING...AND REMAIN QUITE
  STRONG UNTIL THE COLD FRONT PASSES EARLY SUNDAY AFTERNOON.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS ALL WEST TO
  EAST ROADWAYS IN THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES
  IN AREAS WITH OPEN AGRICULTURAL LANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ013-020-021-301100-
/O.NEW.KSLC.WI.Y.0014.140330T1500Z-140331T0200Z/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
410 PM MDT SAT MAR 29 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY.

* AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS
  OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON
  RECREATION AREA AND THE SAN RAFAEL SWELL.

* WINDS... SOUTHERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH
  RANGE WITH GUSTS APPROACHING 50 MPH. 

* TIMING...SOUTHERLY WINDS TONIGHT WILL INCREASE SUNDAY MORNING.
  THE STRONG WINDS WILL EXIST AHEAD OF THE COLD FRONT LATE SUNDAY
  MORNING AND AFTERNOON. WINDS WILL SHIFT TO THE WEST AND
  GRADUALLY DECREASE BEHIND THE COLD FRONT DURING THE LATE
  AFTERNOON AND EARLY EVENING HOURS.

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS
  ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS
  WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS BOATING
  CONDITIONS ARE EXPECTED ON LAKE POWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON
LAKE POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND
GENERATE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ011-012-301100-
/O.NEW.KSLC.WI.Y.0014.140330T1900Z-140331T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY
410 PM MDT SAT MAR 29 2014

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY.

* AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN
  NORTHEAST UTAH.

* WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH
  GUSTS APPROACHING 50 MPH.

* TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE COLD FRONT
  PASSAGE EARLY SUNDAY AFTERNOON. THESE WINDS WILL REMAIN STRONG
  INTO EARLY SUNDAY EVENING...THEN STEADILY DECREASE AFTER SUNSET.

* IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL...
  ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS OF
  BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
5 follow-up statements
238 
WWUS75 KSLC 292210 CCA
NPWSLC

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
410 PM MDT SAT MAR 29 2014

...STRONG WINDS ACROSS MUCH OF SOUTHERN AND EASTERN UTAH
SUNDAY...

.A COLD FRONT MOVING EAST ACROSS NEVADA THIS AFTERNOON WILL
STRENGTHEN AS IT ENTERS WESTERN UTAH LATER TONIGHT. THIS FRONT
WILL SWEEP ACROSS THE STATE SUNDAY...PRODUCING STRONG SOUTHERLY
WINDS AHEAD OF THE FRONT AND GUSTY WEST WINDS BEHIND THE FRONT
THROUGH EARLY SUNDAY EVENING.

UTZ016-301100-
/O.NEW.KSLC.WI.Y.0014.140330T1400Z-140330T2000Z/
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD
410 PM MDT SAT MAR 29 2014

...WIND ADVISORY IN EFFECT FROM 8 AM TO 2 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM MDT SUNDAY.

* AFFECTED AREA...THE SOUTHWEST VALLEYS OF UTAH.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
  NEAR 45 MPH ARE EXPECTED.

* TIMING...WINDS WILL REMAIN OUT OF THE SOUTH TONIGHT. THESE WINDS
  WILL INCREASE RAPIDLY EARLY SUNDAY MORNING...AND REMAIN QUITE
  STRONG UNTIL THE COLD FRONT PASSES EARLY SUNDAY AFTERNOON.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS ALL WEST TO
  EAST ROADWAYS IN THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES
  IN AREAS WITH OPEN AGRICULTURAL LANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ013-020-021-301100-
/O.NEW.KSLC.WI.Y.0014.140330T1500Z-140331T0200Z/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
410 PM MDT SAT MAR 29 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY.

* AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS
  OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON
  RECREATION AREA AND THE SAN RAFAEL SWELL.

* WINDS... SOUTHERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH
  RANGE WITH GUSTS APPROACHING 50 MPH. 

* TIMING...SOUTHERLY WINDS TONIGHT WILL INCREASE SUNDAY MORNING.
  THE STRONG WINDS WILL EXIST AHEAD OF THE COLD FRONT LATE SUNDAY
  MORNING AND AFTERNOON. WINDS WILL SHIFT TO THE WEST AND
  GRADUALLY DECREASE BEHIND THE COLD FRONT DURING THE LATE
  AFTERNOON AND EARLY EVENING HOURS.

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS
  ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN AREAS
  WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS BOATING
  CONDITIONS ARE EXPECTED ON LAKE POWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON
LAKE POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND
GENERATE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ011-012-301100-
/O.NEW.KSLC.WI.Y.0014.140330T1900Z-140331T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY
410 PM MDT SAT MAR 29 2014

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY.

* AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN
  NORTHEAST UTAH.

* WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH
  GUSTS APPROACHING 50 MPH.

* TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE COLD FRONT
  PASSAGE EARLY SUNDAY AFTERNOON. THESE WINDS WILL REMAIN STRONG
  INTO EARLY SUNDAY EVENING...THEN STEADILY DECREASE AFTER SUNSET.

* IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL...
  ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS OF
  BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
057 
WWUS75 KSLC 301105
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
505 AM MDT SUN MAR 30 2014

...STRONG WINDS ACROSS MUCH OF SOUTHERN AND EASTERN UTAH SUNDAY...

.A COLD FRONT MOVING EAST ACROSS NEVADA THIS AFTERNOON WILL
STRENGTHEN AS IT ENTERS WESTERN UTAH THIS MORNING. THIS FRONT
WILL SWEEP ACROSS UTAH DURING THE DAY...PRODUCING STRONG
SOUTHERLY WINDS AHEAD OF THE FRONT AND GUSTY WEST WINDS BEHIND THE
FRONT THROUGH EARLY EVENING.

UTZ016-302000-
/O.CON.KSLC.WI.Y.0014.140330T1400Z-140330T2000Z/
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD
505 AM MDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM
MDT THIS AFTERNOON...

* AFFECTED AREA...THE SOUTHWEST VALLEYS OF UTAH.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS 
  NEAR 45 MPH ARE EXPECTED. 

* TIMING...WINDS WILL STRENGTHEN THIS MORNING...AND REMAIN STRONG
  AND GUSTY INTO THE EARLY AFTERNOON HOURS BEFORE DIMINISHING WITH
  THE PASSAGE OF A COLD FRONT. 

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS ALL WEST TO 
  EAST ROADWAYS IN THE AREA. BLOWING DUST WILL REDUCE 
  VISIBILITIES IN AREAS WITH OPEN AGRICULTURAL LANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ013-020-021-302000-
/O.CON.KSLC.WI.Y.0014.140330T1500Z-140331T0200Z/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
505 AM MDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MDT THIS EVENING...

* AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS 
  OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON 
  RECREATION AREA AND THE SAN RAFAEL SWELL. 

* WINDS... SOUTHERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH 
  RANGE WITH GUSTS APPROACHING 50 MPH. 

* TIMING...SOUTHERLY WINDS WILL INCREASE THIS MORNING...AND REMAIN
  STRONG INTO THE AFTERNOON HOURS. WINDS WILL SHIFT TO THE WEST
  AND GRADUALLY DECREASE BEHIND THE COLD FRONT DURING THE LATE
  AFTERNOON AND EARLY EVENING HOURS.

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS 
  ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN 
  AREAS WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS 
  BOATING CONDITIONS ARE EXPECTED ON LAKE POWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE
POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL
SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR
OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ011-012-302000-
/O.CON.KSLC.WI.Y.0014.140330T1900Z-140331T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY
505 AM MDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING...

* AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN 
  NORTHEAST UTAH. 

* WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH 
  GUSTS APPROACHING 50 MPH. 

* TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE COLD FRONT
  PASSAGE EARLY THIS AFTERNOON. THESE WINDS WILL REMAIN STRONG
  INTO EARLY THIS EVENING...THEN STEADILY DECREASE AFTER SUNSET.

* IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL... 
  ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS 
  OF BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
266 
WWUS75 KSLC 301440
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
840 AM MDT SUN MAR 30 2014

...STRONG WINDS ACROSS MUCH OF SOUTHERN AND EASTERN UTAH TODAY...

.A COLD FRONT WILL STRENGTHEN OVER WESTERN UTAH THIS MORNING.
THIS FRONT WILL SWEEP ACROSS UTAH DURING THE DAY...PRODUCING
STRONG SOUTHERLY WINDS AHEAD OF THE FRONT AND GUSTY WEST WINDS
BEHIND THE FRONT THROUGH EARLY EVENING.

UTZ019-302200-
/O.EXB.KSLC.WI.Y.0014.140330T1700Z-140330T2200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
840 AM MDT SUN MAR 30 2014

...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON.

* AFFECTED AREA...UTAHS DIXIE AND ZION NATIONAL PARK.

* WINDS...SUSTAINED SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH
  GUSTS TO 50 MPH MPH ARE EXPECTED.

* TIMING...WINDS WILL STRENGTHEN THIS MORNING...AND REMAIN STRONG
  AND GUSTY THROUGH MIDAFTERNOON BEFORE DIMINISHING BEHIND A COLD
  FRONT.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED...ESPECIALLY ALONG
  I-15 ACROSS FAR SOUTHWEST UTAH. BLOWING DUST MAY REDUCE
  VISIBILITIES AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ016-302200-
/O.EXT.KSLC.WI.Y.0014.000000T0000Z-140330T2200Z/
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD
840 AM MDT SUN MAR 30 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

* AFFECTED AREA...THE SOUTHWEST VALLEYS OF UTAH.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS 
  NEAR 45 MPH ARE EXPECTED. 

* TIMING...WINDS WILL STRENGTHEN THIS MORNING...AND REMAIN STRONG
  AND GUSTY THROUGH MIDAFTERNOON BEFORE DIMINISHING WITH THE
  PASSAGE OF A COLD FRONT.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ACROSS ALL WEST TO 
  EAST ROADWAYS IN THE AREA. BLOWING DUST WILL REDUCE 
  VISIBILITIES IN AREAS WITH OPEN AGRICULTURAL LANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ013-020-021-302245-
/O.CON.KSLC.WI.Y.0014.140330T1500Z-140331T0200Z/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
840 AM MDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS 
  OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON 
  RECREATION AREA AND THE SAN RAFAEL SWELL. 

* WINDS...SOUTHWEST TO WEST WINDS SUSTAINED IN THE 25 TO 35 MPH
  RANGE WITH GUSTS TO 50 MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE THIS MORNING...AND 
  REMAIN STRONG INTO THE AFTERNOON HOURS. WINDS WILL SHIFT TO 
  THE WEST AND GRADUALLY DECREASE BEHIND THE COLD FRONT DURING 
  THE LATE AFTERNOON AND EARLY EVENING HOURS. 

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS 
  ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN 
  AREAS WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS 
  BOATING CONDITIONS ARE EXPECTED ON LAKE POWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE
POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL
SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR
OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ011-012-302245-
/O.CON.KSLC.WI.Y.0014.140330T1900Z-140331T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY
840 AM MDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING...

* AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN 
  NORTHEAST UTAH. 

* WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH 
  GUSTS APPROACHING 50 MPH. 

* TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE COLD FRONT 
  PASSAGE EARLY THIS AFTERNOON. THESE WINDS WILL REMAIN STRONG 
  INTO EARLY THIS EVENING...THEN STEADILY DECREASE AFTER SUNSET. 

* IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL... 
  ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS 
  OF BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
991 
WWUS75 KSLC 302155
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
355 PM MDT SUN MAR 30 2014

UTZ016-302300-
/O.EXP.KSLC.WI.Y.0014.000000T0000Z-140330T2200Z/
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD
355 PM MDT SUN MAR 30 2014

...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON...

WINDS HAVE DECREASED BEHIND A COLD FRONT THIS AFTERNOON AND WILL
CONTINUE TO WEAKEN THROUGH THIS EVENING. HOWEVER...WIND GUSTS OF
25 TO 35 MPH ARE POSSIBLE THROUGH THE EARLY EVENING HOURS.

$$

UTZ019-302300-
/O.EXP.KSLC.WI.Y.0014.000000T0000Z-140330T2200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
355 PM MDT SUN MAR 30 2014

...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON...

WINDS HAVE DECREASED BEHIND A COLD FRONT THIS AFTERNOON AND WILL
CONTINUE TO WEAKEN THROUGH THIS EVENING. HOWEVER...WIND GUSTS OF
25 TO 35 MPH ARE POSSIBLE THROUGH THE EARLY EVENING HOURS.

$$

UTZ013-020-021-310200-
/O.CON.KSLC.WI.Y.0014.000000T0000Z-140331T0200Z/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
355 PM MDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* AFFECTED AREA...THE SOUTH CENTRAL THROUGH EAST CENTRAL VALLEYS 
  OF UTAH. THIS AREA INCLUDES THE LAKE POWELL AND GLEN CANYON 
  RECREATION AREA AND THE SAN RAFAEL SWELL. 

* WINDS...SOUTHWEST TO WEST WINDS SUSTAINED IN THE 25 TO 35 MPH 
  RANGE WITH GUSTS TO 50 MPH. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE LATE AFTERNOON
  HOURS BEFORE DECREASING THIS EVENING BEHIND THE COLD FRONT.

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS 
  ACROSS THE AREA. BLOWING DUST WILL REDUCE VISIBILITIES IN 
  AREAS WITH EXPOSED SOILS AND LIMITED VEGETATION. HAZARDOUS 
  BOATING CONDITIONS ARE EXPECTED ON LAKE POWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE
POWELL. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL
SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR
OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ011-012-310200-
/O.CON.KSLC.WI.Y.0014.000000T0000Z-140331T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY
355 PM MDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* AFFECTED AREA...THE WESTERN UINTA BASIN AND CASTLE COUNTRY IN 
  NORTHEAST UTAH. 

* WINDS...SUSTAINED WEST WINDS IN THE 20 TO 30 MPH RANGE WITH 
  GUSTS APPROACHING 50 MPH. 

* TIMING...WINDS WILL CONTINUE TO INCREASE BEHIND THE COLD FRONT
  THROUGH EARLY THIS EVENING...THEN STEADILY DECREASE AFTER
  SUNSET.

* IMPACTS...STRONG AND GUSTY CROSS WINDS WILL IMPACT TRAVEL... 
  ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. AREAS 
  OF BLOWING DUST WILL CREATE REDUCED VISIBILITIES DURING THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
746 
WWUS75 KSLC 310210
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
810 PM MDT SUN MAR 30 2014


UTZ020-021-310315-
/O.EXP.KSLC.WI.Y.0014.000000T0000Z-140331T0200Z/
/O.NEW.KSLC.WI.Y.0015.140331T0210Z-140331T0600Z/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...KANAB...ESCALANTE...BULLFROG
810 PM MDT SUN MAR 30 2014

...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ALLOWED THE 
WIND ADVISORY FOR SOUTH CENTRAL UTAH ALONG WITH LAKE POWELL AND
THE GLEN CANYON RECREATION AREA TO EXPIRE.

THE STRONG WEST SOUTHWEST WINDS FROM THIS AFTERNOON HAVE BEEN
GRADUALLY DECREASING EARLY THIS EVENING. LOCAL AREAS OF STRONG AND
GUSTY WINDS WILL CONTINUE THROUGH MID-EVENING BEFORE DECREASING
LATE THIS EVENING.

&&

$$

UTZ011>013-310315-
/O.EXP.KSLC.WI.Y.0014.000000T0000Z-140331T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE
810 PM MDT SUN MAR 30 2014

...WIND ADVISORY HAS EXPIRED...

GUSTY WEST NORTHWEST WINDS WILL CONTINUE OVERNIGHT...THOUGH
SPEEDS WILL BE GRADUALLY DECREASING DURING THAT PERIOD.


$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 29, 10:00 AM MDT, 6 hours 10 minutes earlier.

Area forecast discussion, Mar 29, 10:00 AM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1000 AM MDT SAT MAR 29 2014

.SYNOPSIS...THE NEXT PACIFIC STORM SYSTEM WILL REACH UTAH LATE
TONIGHT AND CONTINUE THROUGH SUNDAY. ANOTHER SYSTEM WILL SLOWLY
CROSS THE REGION THROUGH THE FIRST PART OF NEXT WEEK.

&&

.DISCUSSION...AXIS OF THE SHORTWAVE RIDGE HAS SHIFTED EAST OF THE
INTERMOUNTAIN REGION THIS MORNING...LEAVING UTAH UNDER A SOUTHWEST
FLOW ALOFT. THE NEXT STORM SYSTEM IS STILL WELL WEST OF THE
CALIFORNIA COAST...ALTHOUGH A WEAK DISTURBANCE EMBEDDED IN THE FLOW
IS SLIDING BY NORTH OF UTAH. THIS DISTURBANCE WILL PUSH A WEAK COLD
FRONT INTO NORTHERN UTAH THIS AFTERNOON WITH A FEW SHOWERS AND
THUNDERSTORMS POSSIBLE ACROSS THE FAR NORTH BEHIND THE BOUNDARY.
OTHERWISE...TEMPERATURES WILL BE WARMER THAN YESTERDAY SOUTH OF THE
BOUNDARY.

GUSTY WINDS ARE OCCURRING ACROSS NORTHERN UTAH THIS MORNING AHEAD OF
THE FRONT. HOWEVER...PRESSURES HAVE BEEN TRENDING UPWARD ACROSS
SOUTHWEST IDAHO AND FAR NORTHEAST NEVADA AS THE SURFACE TROUGH
STARTS SHIFTING INTO NORTHWEST UTAH AND EAST-CENTRAL NEVADA FOR
LATER THIS AFTERNOON. THIS SHOULD TEND TO RELAX THE GRADIENT ACROSS
NORTHERN UTAH AND MODERATE WIND SPEEDS. THE GRADIENT WILL REMAIN
STRONGER ACROSS THE SOUTH AND WITH 700MB WINDS INCREASING THROUGH
THE DAY...EXPECT INCREASINGLY GUSTY WINDS TODAY ACROSS SOUTHWEST AND
WEST-CENTRAL UTAH. SPEEDS ARE EXPECTED TO REMAIN BELOW CRITERIA FOR
WIND HIGHLIGHTS SINCE 700MB WINDS ONLY GET UP TO AROUND 30KT THROUGH
00Z.

WINDS ALOFT WILL INCREASE MORE SIGNIFICANTLY TONIGHT AHEAD OF THE
STORM SYSTEM AS IT ENTERS THE CALIFORNIA COAST. THE EXISTING FRONTAL
BOUNDARY WILL REMAIN STALLED ACROSS NORTHERN UTAH...THEN START TO
PIVOT COUNTER-CLOCKWISE AS THE STORM APPROACHES OWING TO
CYCLOGENESIS OVER NEVADA AND THE RESULTING SURFACE LOW TRACKING
NORTHEAST ACROSS UTAH. THE FRONT WILL BE THROUGH MUCH OF THE WESTERN
HALF OF UTAH BY MIDDAY TOMORROW AND THROUGH THE REST OF THE FORECAST
AREA BEFORE 00Z. STRONG WINDS CAN BE EXPECTED AHEAD OF THE FRONT
TOMORROW ESPECIALLY ACROSS THE SOUTH AND EAST...WITH SOME LOCAL
GUSTY POSTFRONTAL WINDS IN THE TYPICAL FAVORED DOWNSLOPE REGIONS OF
NORTHWEST AND EASTERN UTAH.

PRECIPITATION WILL FILL IN RAPIDLY BEHIND THE FRONT...WITH LOCALLY
INTENSIFIED RATES OWING TO CONVECTIVE ENHANCEMENT. THE RELATIVELY
STRONG BAROCLINIC ZONE WILL DROP SNOW LEVELS DOWN BELOW 6000FT
QUICKLY BEHIND THE FRONT...AND DOWN TO THE VALLEY FLOORS AT TIMES
ACROSS A LARGE PORTION OF NORTHERN AND WESTERN UTAH DURING THE
AFTERNOON.

ALTHOUGH THE STORM SYSTEM WILL MOVE THROUGH RELATIVELY QUICKLY WITH
PRECIPITATION WINDING DOWN DURING THE EVENING...OCCASIONAL HIGH
PRECIPITATION RATES WILL RESULT IN SIGNIFICANT ACCUMULATIONS IN THE
MOUNTAINS AND POTENTIAL ACCUMULATIONS IN THE VALLEY FLOORS AS WELL.
THE NORTHERN AND CENTRAL MOUNTAINS APPEAR TO BE CANDIDATES FOR
WINTER WEATHER HIGHLIGHTS SO WILL EVALUATE FOR THE AFTERNOON
PACKAGE. WIND HIGHLIGHTS FOR TOMORROW MAY BE NECESSARY AS WELL.

UPDATED FORECAST MAINLY TO ADJUST WINDS FOR THE REST OF TODAY.

&&

.AVIATION... THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGH THE
TAF PERIOD. WINDS WILL BE THE CHALLENGE TODAY WITH THE STRONGEST
SOUTH WINDS EXPECTED THIS MORNING BUT AS PRESSURE FALLS TO THE
SOUTHWEST OF SLC THIS AFTERNOON WINDS ARE EXPECTED TO RELAX AND
SHIFT TO THE WEST AFTER ABOUT 20-22Z WITH A 40 PERCENT CHANCE OF
SWITCHING AFTER 22Z. IF THE SURFACE LOW DEVELOPS FARTHER WEST THAN
EXPECTED THEN SOUTH WINDS COULD CONTINUE THROUGH THIS EVENING. CIGS
WILL REMAIN ABOVE 7K FT AGL THROUGH AT LEAST 06Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

CHENG/STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Mar 29, 2:49 AM MDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 AM MDT SAT MAR 29 2014

UTZ001>016-019>021-517-518-WYZ021-301300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
249 AM MDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY THROUGH TONIGHT

GUSTY SOUTH WINDS ARE FORECAST ACROSS MUCH OF THE REGION THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL BRING STRENGTHENING GUSTY SOUTH WINDS TO SOUTH
CENTRAL AND SOUTHEAST UTAH SUNDAY. SIGNIFICANT SNOWFALL IS
EXPECTED IN THE NORTHERN AND CENTRAL MOUNTAINS WITH THE FRONT ON
SUNDAY.

THE NEXT STORM WILL BEGIN TO SPREAD VALLEY RAIN AND MOUNTAIN SNOW
INTO THE AREA LATE MONDAY CONTINUING AT TIMES THROUGH WEDNESDAY.
THE MOST LIKELY PERIOD FOR ACCUMULATING SNOW IN THE MOUNTAINS
WOULD BE MONDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI/TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 3:56 PM MDTWinter Weather AdvisorySLC31 hr

Nearby

Wind Advisories in Utah, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.